A fourth order exponentially-fitted multiderivative method for Stiff initial value problems

  • FO Otunta
  • CE Abhulimen

Abstract



A class of fourth order exponential–fitted multiderivative method for the numerical integration of stiff initial value problems is designed. The method is derived with certain free parameters ‘a' and ‘b', which allow it to be fitted automatically to exponential functions. The formula has been implemented and preliminary numerical results indicate that the approach compares favourably with other existing methods that have solved the same set of stiff problems. Finally the graphical comparison of the numerical results is displayed after each problem.

Journal of the Nigerian Association of Mathematical Physics Vol. 9 2005: pp. 295-306
Published
2008-05-21
Section
Articles

Journal Identifiers


eISSN: 1116-4336